MAUDE Adverse Event Report: AVANOS MEDICAL, INC. AVANOS; TUBE, TRACHEAL (W/WO CONNECTOR)

AVANOS MEDICAL, INC. AVANOS; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 35167
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
While attempting to pass a bronchoscopy to look for obstructions due to the decline in the patient's o2 levels, the ett was noted to be kinked.

Brand Name
AVANOS
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key13558731
Report Number13558731
Device Sequence Number4456890
Product Code BTR
UDI-Device Identifier00609038351674
UDI-Public(01)00609038351674
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/04/2022
Report Date (Section F) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35167
Device Catalogue Number35167
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight50 KG
Date Report Sent to FDA02/04/2022